Article info

Download PDFPDF

Glucagon-like peptide-1 receptor agonists are not associated with retinal adverse events in the FDA Adverse Event Reporting System

Authors

  1. Correspondence to Professor Gian Paolo Fadini; gianpaolo.fadini{at}unipd.it
View Full Text

Citation

Fadini GP, Sarangdhar M, Avogaro A
Glucagon-like peptide-1 receptor agonists are not associated with retinal adverse events in the FDA Adverse Event Reporting System

Publication history

  • Received September 11, 2017
  • Revised December 13, 2017
  • Accepted January 8, 2018
  • First published January 30, 2018.
Online issue publication 
January 30, 2018

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.